# SDR IPXA2019032340393

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 86,093 hours, 14,876 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L1 DOOR SLIDE PRESS IND LIGHT INOP. RELAMPED NO HELP, DEFERRED PER MEL 25-61-2. DMP ACCOMPLISHED. ASSIGNED MEL M665514. RELAMPED WITH 368 LAMPS, OPS CK GOOD. REF MM 25-61-06. THIS CLEARS M 665514.
